Alert archive / Massachusetts / Small Craft Advisories in 2015
Small Craft Advisory 284, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Dec 10, 2015, 3:57 PM EST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2015, 3:57 PM EST (20:57 UTC)
- Expired
- Dec 10, 2015, 6:00 PM EST
- In force
- 2 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
364 WHUS71 KBOX 102057 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 357 PM EST THU DEC 10 2015 ANZ255-102300- /O.NEW.KBOX.SC.Y.0284.151210T2057Z-151210T2300Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 357 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-110500- /O.EXT.KBOX.SC.Y.0283.000000T0000Z-151211T0500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 357 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-102300- /O.EXT.KBOX.SC.Y.0283.000000T0000Z-151210T2300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 357 PM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 3:56 PM EST, 1 minute earlier.
Area forecast discussion, Dec 10, 3:56 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
356 PM EST THU DEC 10 2015
.SYNOPSIS...
UNSEASONABLY MILD WEATHER IS EXPECTED THROUGH THE WEEKEND AND
INTO AT MUCH OF NEXT WEEK. MAINLY DRY WEATHER PREVAILS TOO WITH
THE EXCEPTION OF MONDAY/MON NIGHT WHEN A COLD FRONT WILL BRING A
PERIOD OF GUSTY SHOWERS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
145 PM UPDATE...
LOW CLOUDS CONTINUE TO LINGER ALONG THE S COAST...CAPE COD AND
MARTHAS VINEYARD...AS WELL AS ACROSS THE HIGHER TERRAIN OF THE
WORCESTER HILLS AS SEEN ON LATEST OBS AND VISIBLE SATELLITE. VERY
STUBBORN TO CLEAR OUT LIKELY DUE TO S-SW WINDS AND LOW SUN ANGLE.
DIURNAL CLOUDS HAVE ALSO BEEN DEVELOPING AWAY FROM THE S COAST.
TEMPS HAVE RECOVERED NICELY...WITH READINGS RANGING FROM THE
LOWER-MID 50S ACROSS MOST OF MA INTO N CT...WITH SOME SITES ACROSS
RI/SE MA REACHING 60 DEGREES.
HAVE UPDATE NEAR TERM FORECAST TO BRING CONDITIONS AS CLOSE TO
CURRENT AS POSSIBLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
TONIGHT...
MID LVL RIDGING RAPIDLY SHIFTS TO THE E AS A SECONDARY...BUT
WEAKENING GREAT LAKES VORTEX SHIFTS INTO QC. THIS IS COMBINED WITH
A MUCH WEAKER SRN STREAM VORT MAX WHICH WILL GENERATE BAND OF SHRA
WELL TO THE SE. MODELS HAVE BEEN BACK AND FORTH ON WHETHER THIS
BAND CLIPS THE CAPE/ISLANDS BUT CURRENT TRENDS SUGGEST STRONGEST
MOISTURE IS TOO FAR E...SO WILL LOWER POPS THROUGH 12Z FRI ACROSS
EXTREME SE MA...CLOSER TO CURRENT TRENDS.
OVERNIGHT MINS REMAIN MILD...MAINLY IN THE UPPER 30S AND LOW 40S
WHERE AFTERNOON CROSSOVER DWPTS ARE EXPECTED TO BE. NOT EXPECTING
AS MUCH IN THE WAY OF LOW CLOUDS OR DZ AS THE NEAR SFC REGION OF
THE COLUMN IS DRIER...AND THERE IS A LACK OF DRY SUBSIDENCE ABOVE.
RADIATIONAL FOG IS MORE LIKELY AS INVERSIONS DEVELOP WITH WEAK
FLOW. AREAS OF NW MA WILL BE MOST SUSCEPTIBLE TO THIS
FOG...MAINLY SINCE AFTERNOON DWPTS ARE LIKELY TO BE A BIT HIGHER
THANKS TO LESS MECHANICAL MIXING.
FRI...
UPPER LVL WEAK CUTOFF AND ASSOCIATES SFC LOW PRES WILL BE SLIDING
ACROSS QC AND NRN NEW ENGLAND THROUGH THE DAY ON FRI...BUT
LEAVING MOST OF SRN NEW ENGLAND UNDER THE INFLUENCE OF HIGH TO
THE S. FURTHER CLEARING IS LIKELY OUTSIDE OF SOME JET CI AND
DIURNAL CU. H92 TEMPS INCREASE CLOSER TO +10C...BUT ANOTHER VERY
STRONG SUBSIDENCE INVERSION WILL LIMIT BL MIXING HEIGHTS...SO
ANOTHER DAY OF HIGHS IN THE MID TO UPPER 50S...WITH MAYBE A FEW
LOW 60S IS EXPECTED.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGHLIGHTS ...
* UNSEASONABLY MILD CONDITIONS THIS WEEKEND BUT POSSIBLY TURNING
COOLER NORTHEAST MASSACHUSETTS SUNDAY
* BREEZY AND MILD WITH MUCH NEEDED RAINFALL MONDAY/MON EVENING
* LIKELY DRY AND MILD INTO MIDDLE OF NEXT WEEK
SYNOPTIC OVERVIEW ...
SPLIT FLOW REGIME THIS PERIOD WITH ARCTIC AIR LOCKED UP AT THE
HIGHER LATITUDES AND PACIFIC AIR CONTINUING TO FLOOD MUCH OF THE
CONUS. THUS UNSEASONABLY MILD WEATHER CONTINUES THIS WEEKEND INTO
MUCH OF NEXT WEEK AS WELL. WHILE DAYTIME HIGHS ARE GETTING MUCH OF
THE ATTENTION THIS PERIOD OVERNIGHT MINS WILL BE JUST AS ANOMALOUS
WITH LOWS LIKELY WARMER THAN NORMAL DAYTIME HIGHS! OTHER FEATURE OF
INTEREST IS PERSISTENCE OF SOUTHEAST SUBTROPICAL RIDGE WHICH WILL
AID IN MILD TEMPS ACROSS SOUTHERN NEW ENGLAND INTO NEXT WEEK BUT
WILL ALSO SHIFT STORM TRACK WEST OF NEW ENGLAND...ALLOWING WARM
SECTORS TO OVERSPREAD THE AREA. THIS WILL ALSO KEEP PACIFIC CYCLONES
PROGRESSIVE AS THEY TRAVERSE THE GREAT LAKES INTO ST.LWRNC RVR VLY.
THUS OUR PRECIP EVENTS WILL BE OF SHORT DURATION LIMITING QPF
POTENTIAL.
DAILY SENSIBLE WEATHER DETAILS ...
SATURDAY ... RISING HEIGHTS AND ANTICYCLONIC MID LEVEL FLOW SAT
SUPPORTS LOTS OF SUNSHINE. PACIFIC AIRMASS OVER THE AREA SO MILD
WEATHER CONTINUES. BUFKIT GFS SOUNDINGS HAS BLYR MIXING LIMITED TO
950 MB BUT TEMP AT THAT LAYER +8C. THIS COMBINED WITH SOME DOWNSLOPE
WEST WIND OF 10 TO 20 MPH SHOULD YIELD HIGHS U50S TO L60S.
SUNDAY ... FORECAST DILEMMA REMAINS SOUTHWARD PUSH OF BACKDOOR
FRONT. NEW 12Z ECMWF HAS TRENDED EVEN FARTHER SOUTH WITH BOUNDARY
AND LIMITS HIGHS TO THE U40S AND L50S ACROSS THE ENTIRE REGION. KEEP
IN MIND THESE VALUES ARE STILL 5-8 DEGS WARMER THAN NORMAL! THE NAM
AND GFS ARE FARTHER NORTH AND MUCH MILDER WITH HIGHS WELL INTO THE
50S TO LOW 60S ACROSS CT INTO RI. WHILE THE EC SOLUTION IS QUITE
POSSIBLE WILL FOLLOW A MODEL BLEND HERE GIVEN THE LARGE SPREAD. WILL
BE INTERESTING TO SEE HOW MUCH BACKDOOR AIRMASS MODIFIES WITH ITS
SOUTHWARD PROGRESSION GIVEN THE LACK OF SNOWCOVER ACROSS NORTHERN NEW
ENGLAND ALONG WITH GULF OF ME WATER TEMPS STILL HOVERING NEAR 50F!
OTHERWISE DRY WEATHER PREVAILS SUNDAY. STILL SOME UNCERTAINTY ON HOW
MUCH WARM ADVECTION MID/HIGH CLOUD COVER. WARMEST TEMPS ACROSS CT
AND COOLEST READINGS NORTHEAST MA.
MONDAY/MON NIGHT ... PACIFIC CYCLONE MOVES INTO THE GREAT LAKES WITH
COLD FRONT OR OCCLUDED FRONT SWEEPING ACROSS SOUTHERN NEW ENGLAND.
STRONG LOW LEVEL WAA WITH 925 MB TEMPS PEAKING AROUND +13C BEFORE
THE FRONTAL PASSAGE MON NIGHT! THUS MILD TEMPS. IN FACT IT WILL FEEL
A TOUCH HUMID BY DEC STANDARDS WITH DEW PTS WELL INTO THE 50S.
A SECOND SURGE OF THE WINTER MOTHS? BECOMING BREEZY TOO AS LOW LEVEL
JET STRENGTHENS TO 50-60 KT AT 925 MB OVER SNE LATE MON. GFS
STRONGER THAN ECMWF BUT EVEN THE GEFS INDICATES +2 STD WIND FIELDS.
SNDGS INVERTED SO NOT EXPECTING ALL OF THIS WIND TO TRANSFER TO
SURFACE...BUT SUSTAIN AND GUSTS UP TO 30 KT CERTAINLY POSSIBLE. GOOD
MOISTURE PLUME WITH THIS SYSTEM AS PWATS CLIMB TO +2 STD BUT U/A
PATTERN IS PROGRESSIVE SO SHOWER DURATION WILL BE LIMITED. THUS A
BRIEF PERIOD OF GUSTY SHOWERS LATE MON/MON NIGHT. COULD BE LOCALLY
HEAVY DOWNPOURS GIVEN HIGH PWATS/MODEST SYNOPTIC SCALE FORCING AND
INSTABILITY ALOFT ON NOSE OF DRY SLOT.
TUE/WED/THU ... MILD WEATHER CONTINUES BEHIND DEPARTING PACIFIC
SYSTEM MON/MON NIGHT AND IN CONCERT WITH PERSISTENT SOUTHEAST
SUBTROPICAL RIDGE. BREEZY/WINDY TUE BEHIND DEPARTING SYSTEM WITH
GUSTS UP TO 40 MPH OR SO POSSIBLE. HOWEVER REMAINING MILD WITH GOOD
POST FRONTAL MIXING YIELDING HIGHS IN THE U50S TO L60S. THIS SHOULD
HELP OFFSET THE GUSTY WINDS. LOW RISK OF SHOWERS LATE NEXT WEEK WITH
NEXT COLD/OCCLUDED FRONT.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH FRIDAY NIGHT/...
THROUGH 00Z...MODERATE CONFIDENCE.
MOST AREAS REMAIN VFR. MVFR-IFR CIGS LINGER ACROSS PORTIONS OF SE
MA...CAPE COD...MARTHAS VINEYARD AND PORTIONS OF THE WORCESTER
HILLS. SHOULD BRIEFLY IMPROVE TO VFR BY 20Z-21Z. VFR VSBYS ACROSS
REGION.
TONIGHT...MODERATE CONFIDENCE.
MAINLY VFR CONDITIONS EARLY. MVFR-IFR CIGS/AREAS MVFR VSBYS
DEVELOP ESPECIALLY NEAR THE COAST AROUND/AFTER 04Z. WILL PUSH
INLAND THROUGH THE NIGHT. AREAS OF LIFR CIGS ACROSS E AND CENTRAL
MA/RI INTO PORTIONS OF NE CT AFTER 07Z. CHANCE SHOWERS AND PATCHY
DRIZZLE POSSIBLE ACROSS CAPE COD AND ISLANDS.
FRIDAY...MODERATE TO HIGH CONFIDENCE. LIFR CIGS E MA/RI...MVFR-IFR
CIGS ELSEWHERE EARLY...IMPROVING TO VFR FROM W-E FROM MID MORNING
TO MIDDAY. FEW SHOWERS POSSIBLE ACROSS CAPE COD/ISLANDS EARLY.
FRIDAY NIGHT...MODERATE CONFIDENCE. MAINLY VFR. MVFR-IFR CIGS
DEVELOP AROUND/AFTER MIDNIGHT ACROSS SE COASTAL MA/CAPE COD AND
ISLANDS.
KBOS TERMINAL...VFR THROUGH AROUND MIDNIGHT. PERIOD OF MVFR-IFR
CIGS/MVFR VSBYS DEVELOPING FROM ABOUT 06Z-13Z FRI. MODERATE
CONFIDENCE.
KBDL TERMINAL...MAINLY VFR. MAY SEE PERIOD OF MVFR CIGS TOWARD
DAYBREAK FRI. MODERATE CONFIDENCE.
OUTLOOK /SATURDAY THROUGH TUESDAY/...
SATURDAY THROUGH SUNDAY...MODERATE CONFIDENCE. MOSTLY VFR. DRY
WEATHER WITH SLIGHT RISK OF SHOWERS LATE SUN NGT TOWARD MON AM.
MONDAY...MODERATE CONFIDENCE. A PERIOD OF MVFR/IFR CONDITIONS
DEVELOPING AS RAIN OVERSPREADS THE REGION. GUSTY S WINDS LIKELY IN
THE COASTAL PLAIN.
TUESDAY...IMPROVING TO VFR WITH DRY WEATHER AND GUSTY WNW WINDS UP
TO 40 KT POSSIBLE.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH FRIDAY NIGHT/...HIGH CONFIDENCE.
THROUGH THIS AFTERNOON...WINDS HAVE DIMINISHED FOR THE MOST PART
ACROSS THE WATERS. HOWEVER...E-NE SWELLS UP TO 6-8 FT CONTINUE ON
THE EASTERN OPEN WATERS INCLUDING MASS AND IPSWICH BAYS. HAVE
EXTENDED SMALL CRAFTS THROUGH MOST IF NOT THE REMAINDER OF THE DAY
MAINLY ON THE EASTERN OUTER WATERS.
TONIGHT AND FRIDAY...WEAK HIGH PRES OVER THE WATERS WILL ALLOW
WINDS AND SEAS TO REMAIN BELOW SCA THRESHOLDS THROUGH FRI
ALTHOUGH FOG...AND EVEN A FEW SHOWERS...WILL YIELD LOWER VSBYS
LATE TODAY AND TONIGHT.
OUTLOOK /SATURDAY THROUGH TUESDAY/...
SAT...MODERATE CONFIDENCE. W WINDS GUSTING TO 20 KT EARLY THEN
DIMINISHING AS HIGH PRES BUILDS OVER THE WATERS.
SUNDAY...LOW CONFIDENCE WIND FORECAST DUE TO UNCERTAINTY WITH
LOCATION OF BACKDOOR FRONT. BEST CHANCE OF WINDS BECOMING E/NE WILL
BE ACROSS NE MA COASTAL WATERS WITH SW WINDS OVER S COASTAL WATERS.
SPEEDS SHOULD BE BELOW SCA.
MONDAY...MODERATE CONFIDENCE. INCREASING S WINDS WITH GUSTS TO 30 KT
DEVELOPING AND POSSIBLY LINGERING INTO MON EVENING. LOW RISK OF
GALES BUT TIMING OF STRONGEST WINDS UNCERTAIN. VSBYS LOWERING IN
DEVELOPING RAIN AND FOG.
TUESDAY...INCREASING WNW WINDS UP TO 40 KT POSSIBLE IN WAKE OF
DEPARTING LOW. DRY WEATHER AND GOOD VSBY.
&&
.CLIMATE...
THE FOLLOWING ARE THE RECORD HIGH TEMPERATURES FOR
SATURDAY THROUGH MONDAY...
DEC. 12
ORH...63 IN 1911
BDL...66 IN 1979
BOS...68 IN 1979
PVD...69 IN 1979
DEC. 13
BDL...60 IN 1984
ORH...62 IN 1984
BOS...63 IN 1984
PVD...63 IN 1983
DEC. 14
PVD...59 IN 1991
BDL...60 IN 1920
ORH...63 IN 1901
BOS...66 IN 1881
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ250-254.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ251-
255.
&&
SYNOPSIS...NOCERA
NEAR TERM...EVT
SHORT TERM...DOODY
LONG TERM...NOCERA
AVIATION...NOCERA/EVT
MARINE...NOCERA/DOODY/EVT
CLIMATE...STAFFHazardous weather outlook, Dec 10, 4:07 AM EST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 407 AM EST THU DEC 10 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-110915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 407 AM EST THU DEC 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-110915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 407 AM EST THU DEC 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW PROBABILITY FOR SOUTHERLY GALES MONDAY INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.